# SDR ASOA04808

- Difficulty date: October 20, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9729232
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK, THE FORWARD EMERGENCY FLOOD LIGHT WAS FOUND BROKEN.  MAINTENANCE REMOVED AND REPLACED THE FORWARD EMERGENCY FLOOD LIGHT ASSY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
